# SDR UIEA2020051501041

- Difficulty date: May 14, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,420 hours, 11,663 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: 110261
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY SEAT O2 MASK INOP.( TRANSFERRED TO MDDR 128370 IAW MEL 35-11-03-02A, CAT 'C'  16MAY20, CVG, LP 1141045, ITEM M4: REMOVED AND REPLACED O2 MASK ASSY PER AMM 35-11-04. THIS CLEARS DMI #128370. MCC NOTIFIED, PLACARDS REMOVED. )
